RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1999, Volume 190, Number 3, Pages 109–128 (Mi msb395)  

This article is cited in 16 scientific papers (total in 16 papers)

Property of strong precompactness for bounded sets of measure-valued solutions of a first-order quasilinear equation

E. Yu. Panov

Novgorod State University after Yaroslav the Wise

Abstract: Sequences of measure-valued solutions of a non-degenerate quasilinear equation of the first order are shown to be strongly precompact in the general case, when the flow functions contain independent variables and are merely continuous.

DOI: https://doi.org/10.4213/sm395

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1999, 190:3, 427–446

Bibliographic databases:

UDC: 517.95
MSC: Primary 35F20, 35B30; Secondary 35D99
Received: 24.12.1997

Citation: E. Yu. Panov, “Property of strong precompactness for bounded sets of measure-valued solutions of a first-order quasilinear equation”, Mat. Sb., 190:3 (1999), 109–128; Sb. Math., 190:3 (1999), 427–446

Citation in format AMSBIB
\Bibitem{Pan99}
\by E.~Yu.~Panov
\paper Property of strong precompactness for bounded sets of measure-valued solutions of a~first-order quasilinear equation
\jour Mat. Sb.
\yr 1999
\vol 190
\issue 3
\pages 109--128
\mathnet{http://mi.mathnet.ru/msb395}
\crossref{https://doi.org/10.4213/sm395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1700996}
\zmath{https://zbmath.org/?q=an:0936.35047}
\transl
\jour Sb. Math.
\yr 1999
\vol 190
\issue 3
\pages 427--446
\crossref{https://doi.org/10.1070/sm1999v190n03ABEH000395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082221600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033244095}


Linking options:
  • http://mi.mathnet.ru/eng/msb395
  • https://doi.org/10.4213/sm395
  • http://mi.mathnet.ru/eng/msb/v190/i3/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sazhenkov, S, “A Cauchy problem for the Tartar equation”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 132 (2002), 395  crossref  mathscinet  zmath  isi  elib
    2. Panov, EY, “Existence of strong traces for generalized solutions of multidimensional scalar conservation laws”, Journal of Hyperbolic Differential Equations, 2:4 (2005), 885  crossref  mathscinet  zmath  isi
    3. S. A. Sazhenkov, “The genuinely nonlinear Graetz–Nusselt ultraparabolic equation”, Siberian Math. J., 47:2 (2006), 355–375  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. Panov, EY, “Existence of strong traces for quasi-solutions of multidimensional conservation laws”, Journal of Hyperbolic Differential Equations, 4:4 (2007), 729  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    5. Karlsen, KH, “On the existence and compactness of a two-dimensional resonant system of conservation laws”, Communications in Mathematical Sciences, 5:2 (2007), 253  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    6. S. A. Sazhenkov, “Entropy solutions to the Verigin ultraparabolic problem”, Siberian Math. J., 49:2 (2008), 362–374  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. Panov E.Y., “Existence of strong traces for quasisolutions of scalar conservation laws”, Hyperbolic Problems: Theory, Numerics, Applications - Proceedings of the 11Th International Conference on Hyperbolic Problems, 2008, 807–815  crossref  mathscinet  zmath  isi
    8. Holden, H, “STRONG COMPACTNESS OF APPROXIMATE SOLUTIONS TO DEGENERATE ELLIPTIC-HYPERBOLIC EQUATIONS WITH DISCONTINUOUS FLUX FUNCTION”, Acta Mathematica Scientia, 29:6 (2009), 1573  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    9. Aleksic, J, “Hyperbolic conservation laws with vanishing nonlinear diffusion and linear dispersion in heterogeneous media”, Journal of Evolution Equations, 9:4 (2009), 809  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    10. Panov, EY, “On the strong pre-compactness property for entropy solutions of a degenerate elliptic equation with discontinuous flux”, Journal of Differential Equations, 247:10 (2009), 2821  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    11. H. Holden, K. H. Karlsen, D. Mitrovic, “Zero Diffusion-Dispersion-Smoothing Limits for a Scalar Conservation Law with Discontinuous Flux Function”, International Journal of Differential Equations, 2009 (2009), 1  crossref  mathscinet
    12. Panov, EY, “Existence and Strong Pre-compactness Properties for Entropy Solutions of a First-Order Quasilinear Equation with Discontinuous Flux”, Archive For Rational Mechanics and Analysis, 195:2 (2010), 643  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    13. Julien Jimenez, “Mathematical analysis of a scalar multidimensional conservation law with discontinuous flux”, J. Evol. Equ, 2011  crossref  mathscinet  isi  scopus  scopus  scopus
    14. Panov E.Yu., “On Decay of Periodic Entropy Solutions to a Scalar Conservation Law”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 30:6 (2013), 997–1007  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    15. E. Yu. Panov, “Stabilization Property of Periodic Generalized Entropy Solutions to Quasilinear First Order Equations”, J Math Sci, 2015  crossref  mathscinet  scopus  scopus  scopus
    16. Panov E.Yu., “On a condition of strong precompactness and the decay of periodic entropy solutions to scalar conservation laws”, Netw. Heterog. Media, 11:2, SI (2016), 349–367  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:278
    Full text:79
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020